MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH IntelliVue Patient Monitor MX750; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)

Philips Medizin Systeme Böblingen GmbH IntelliVue Patient Monitor MX750; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Model Number IntelliVue Patient Monitor MX750
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the intellivue mx750 patient monitor indicating that the speaker was defective.It was clarified that a speaker error was shown on the display, and no sound was audible.The device was in use on a patient at the time of the event.There was no adverse event reported.
 
Additional Manufacturer Narrative
This case was managed as a nemo (no engineer material only) remote service event.Analysis was performed by a philips remote service engineer (rse) in consultation with the customer, during which the speaker was identified as the likely cause of the malfunction.As this was a remote service case, no philips engineer attended the site and the replaced component was not returned to philips, therefore further physical examination was not possible.The customer assumed responsibility to replace the speaker to resolve the issue.Section e: reporting institution phone #: (b)(6).Section e: reporter phone #: (b)(6).

Brand Name
IntelliVue Patient Monitor MX750
Common Device Name
Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50855676
Report Number9610816-2026-101981
Device Sequence Number13174542
Product Code MHX
UDI-Device Identifier00884838083332
UDI-Public(01)00884838083332
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K210906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIntelliVue Patient Monitor MX750
Device Catalogue Number866471
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown